Envelope solutions for random-phase plasmons

Kaw, Predhiman ; Mima, Kunioki ; Nishikawa, Kyoji (1975) Envelope solutions for random-phase plasmons Physical Review Letters, 34 (13). pp. 803-806. ISSN 0031-9007

Full text not available from this repository.

Official URL: http://prl.aps.org/abstract/PRL/v34/i13/p803_1

Related URL: http://dx.doi.org/10.1103/PhysRevLett.34.803


We have carried out an investigation of coherent nonlinear envelope solutions for a spectrum of interacting random-phase electron plasma waves. Making a distinction between plasmons which are trapped or untrapped in density fluctuations associated with the envelope waves, it is shown that one can construct envelope solutions of arbitrary shape.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:25115
Deposited On:01 Dec 2010 12:06
Last Modified:04 Jun 2011 04:44

Repository Staff Only: item control page